# SDR CALA2023112903497

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr 20 -Y1292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6320) CABIN SEAT TRACK FR 20 -Y1292 HAS CORROSION. DOT NO. 17-45.   W/C:78194 REMOVED CORROSION AND FOUND OUT OF LIMITS IAW 320 SRM 53-11-15-2 ED NEW SEAT TRACK -Y1292 IAW SRM 51-42-11. W/C:78194 EMP:V936636 83-010 FIG 002, MINIMUM REMAINING THICKNESS ALLOWED, 378", REMAI STA:STENGBFM NING THICKNESS =,350", REMOVED SEAT TRACK IAW SRM 51-42-11, RECI EVED NEW SEAT TRACK P/N D5311278220201 BATCH 0004089969, INSTALL
